


default search action
"On the growth of Stanley sequences."
David Rolnick, Praveen S. Venkataramana (2015)
- David Rolnick
, Praveen S. Venkataramana:
On the growth of Stanley sequences. Discret. Math. 338(11): 1928-1937 (2015)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.